Complete issue (Scientific journals)
Extended Finite Element Method
Fries, T.-P.; ZILIAN, Andreas; Moës, N.
2011In International Journal for Numerical Methods in Engineering, 86 (4-5), p. 403
Peer reviewed
 

Files


Full Text
3191_ftp.pdf
Publisher postprint (30.91 kB)
Request a copy

All documents in ORBilu are protected by a user license.

Send to



Details



Abstract :
[en] [No abstract available]
Disciplines :
Engineering, computing & technology: Multidisciplinary, general & others
Author, co-author :
Fries, T.-P.;  Chair for Computational Analysis of Technical Systems, RWTH Aachen University, Schinkelstr 2, 52062 Aachen, Germany
ZILIAN, Andreas  ;  University of Luxembourg > Faculty of Science, Technology and Communication (FSTC) > Engineering Research Unit
Moës, N.;  Ecole Centrale de Nantes (ECN), GeM Institute, 1 Rue de la Noë, BP 92101, F-44321 Nantes, France
Language :
English
Title :
Extended Finite Element Method
Publication date :
2011
Journal title :
International Journal for Numerical Methods in Engineering
ISSN :
0029-5981
Volume :
86
Issue :
4-5
Pages :
403
Peer reviewed :
Peer reviewed
Focus Area :
Computational Sciences
Available on ORBilu :
since 18 November 2013

Statistics


Number of views
99 (3 by Unilu)
Number of downloads
0 (0 by Unilu)

Scopus citations®
 
12
Scopus citations®
without self-citations
11
OpenCitations
 
14
WoS citations
 
10

Bibliography


Similar publications



Contact ORBilu